I am uni student who has mild ADD with social anxiety and sleep disorder. I've taken many ADD medications until I finally found Dexatrine which didnt have much side effects for me. Now its the summer and I've talked to a sleep specialist about my sleep (because of stress I have erratic sleep behaviour).
Well, I took my first pill today after breakfast and it seems my anxiett has gone down. However, I cant sleep and am having racing thoughts.
Is this normal?
Added 29 Jun 2016:
My perscription was taking Effexor 100mg everyday for a week then up it to 200mg per day. Take it with a meal in the meal.
Currently finishing this post at 5:30 am in the morning after rolling in bed back and forth for about 5 hours. T.T
In the past 10yrs my husband & I both have been prescribed Effexor. Me for depression & my husband for panic disorder, anxiety & depression. Both of us experience agitation, restlessness & insomnia for the 1st week to 2 weeks. After 14 or so days it really begins to ease but the 1st few days are the toughest. It seems to get a bit worse everyday for about 3-5 days then it lets up a little coming & going for the last few days. 1 night you sleep the next not to well. It's a common side effect of most anti depressants. So try to be patient if you can & see if it ease & the med starts helping if not call your Dr
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.